CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 58 Number 2 (Jun 2015)

Looking for a printed back issue?
Page  
Contents
225   Characterizing Distinguished Pairs by Using Liftings of Irreducible Polynomials
Aghigh, Kamal; Nikseresht, Azadeh
233   Affine Actions of $U_q(sl(2))$ on Polynomial Rings
Bergen, Jeffrey
241   Isometries and Hermitian Operators on Zygmund Spaces
Botelho, Fernanda
250   Lifting Divisors on a Generic Chain of Loops
Cartwright, Dustin; Jensen, David; Payne, Sam
263   Generalized Jordan Semiderivations in Prime Rings
De Filippis, Vincenzo; Mamouni, Abdellah; Oukhtite, Lahcen
271   On Domination of Zero-divisor Graphs of Matrix Rings
Jafari, Sayyed Heidar; Jafari Rad, Nader
276   Injective Tauberian Operators on $L_1$ and Operators with Dense Range on $\ell_\infty$
Johnson, William; Nasseri, Amir Bahman; Schechtman, Gideon; Tkocz, Tomasz
281   On the Relation of Real and Complex Lie Supergroups
Kalus, Matthias
285   Spectral Properties of a Family of Minimal Tori of Revolution in Five-dimensional Sphere
Karpukhin, Mikhail
297   Approximate Fixed Point Sequences of Nonlinear Semigroup in Metric Spaces
Khamsi, M. A.
306   On the Largest Dynamic Monopolies of Graphs with a Given Average Threshold
Khoshkhah, Kaveh; Zaker, Manouchehr
317   Coloring Four-uniform Hypergraphs on Nine Vertices
Lewkowicz, Marek Kazimierz
320   Cover Product and Betti Polynomial of Graphs
Llamas, Aurora; Martínez-Bernal, José
334   Countable Dense Homogeneity in Powers of Zero-dimensional Definable Spaces
Medini, Andrea
350   On Closed Ideals in a Certain Class of Algebras of Holomorphic Functions
Merino-Cruz, Héctor; Wawrzynczyk, Antoni
356   Homological Planes in the Grothendieck Ring of Varieties
Sebag, Julien
363   Finite Semisimple Loop Algebras of Indecomposable $RA$ Loops
Sharma, R. K.; Sidana, Swati
374   A Short Note on the Continuous Rokhlin Property and the Universal Coefficient Theorem in $E$-Theory
Szabó, Gábor
381   The Schwarz Lemma at the Boundary of the Egg Domain $B_{p_1, p_2}$ in $\mathbb{C}^n$
Tang, Xiaomin; Liu, Taishun
393   On Stanley Depths of Certain Monomial Factor Algebras
Tang, Zhongming
402   On the Structure of Cuntz Semigroups in (Possibly) Nonunital C*-algebras
Tikuisis, Aaron Peter; Toms, Andrew
415   A Fixed Point Theorem and the Existence of a Haar Measure for Hypergroups Satisfying Conditions Related to Amenability
Willson, Benjamin
423   Resultants of Chebyshev Polynomials: The First, Second, Third, and Fourth Kinds
Yamagishi, Masakazu
432   Second-order Riesz Transforms and Maximal Inequalities Associated with Magnetic Schrödinger Operators
Yang, Dachun; Yang, Sibei

© Canadian Mathematical Society, 2017 : https://cms.math.ca/